MAUDE Adverse Event Report: STRYKER SPINE-US AERO C CAGE 6MM INTERBODY DEVICE, 14DX15W LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT CERVICAL

STRYKER SPINE-US AERO C CAGE 6MM INTERBODY DEVICE, 14DX15W LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT CERVICAL
Model Number 48894066
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in the patient.
 
Event or Problem Description
It was reported that the blade of an aero c cage broke off and translated posteriorly at c3 post-operatively.There were no reported adverse consequences at this time.Revision surgery has not been scheduled.
 
Additional Manufacturer Narrative
Visual, dimensional, functional, and material analysis could not be performed as the device remains implanted in the patient.Device and complaint history records were reviewed for this lot, and no relevant manufacturing issues or similar complaints were identified.The initial surgery was performed in (b)(6) 2019 and spanned 3 levels.The patient did not experience any external trauma and had normal post-operative activity.The reporting stryker sales representative confirmed that fusion had been achieved.These implants are temporary fixation device until fusion is achieved.Since fusion was achieved, the implant had served its intended purpose.The most likely cause of the reported event is fatigue over time.
 
Event or Problem Description
It was reported that the blade of an aero c cage broke off and translated posteriorly at c3 post-operatively.There were no reported adverse consequences at this time.Revision surgery has not been conducted nor scheduled.

Brand Name
AERO C CAGE 6MM INTERBODY DEVICE, 14DX15W LORDOTIC
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key11987259
Report Number0009617544-2021-00106
Device Sequence Number4380884
Product Code ODP
UDI-Device Identifier07613327124750
UDI-Public07613327124750
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48894066
Device Catalogue Number48894066
Device Lot Number16D626
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight107